# SDR SWAA2022021311515

- Difficulty date: April 1, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 50,457 hours, 31,351 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. WING; CRACK IN BULB SEAL RETAINER @APPROX. ORSS 272. / REMOVED AND REPLACED BULB SEAL RETAINER BRACKET ON LH WING TE STRUCTURE AT APPROX. ORSS 272 IAW SRM 51-40-02-0G-0 PAR 4 AND FIG 8
